# SDR 2017F00143

- Difficulty date: July 6, 2017
- Submitted: July 6, 2017
- Operation: General aviation
- Aircraft: N313Q
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 9,136 hours, 6,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Unknown
- Location: Pax Door
- Part time: 9,136 hours, 6,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR, SPADE DOOR ATTACH HINGE NUT PLATE REQUIRE REPLACEMENT.  REPORT NO. DQ8535M1 DATED JUNE 19, 2017.
